No Cover Image

Journal article 866 views

The discrete module category for the ring of K-theory operations

Francis Clarke, Martin Crossley, Sarah Whitehouse

Topology, Volume: 46, Issue: 2, Pages: 139 - 154

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.top.2007.01.001

Published in: Topology
Published: 2007
URI: https://cronfa.swan.ac.uk/Record/cronfa1625
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 139
End Page: 154